# SDR UIEA2018071201444

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,775 hours, 22,899 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING APU WOULD NOT START, 3 ATTEMPTS FAILED. PERFORMED APU BITE CHECK IAW AMM 49-61-05/201, APU STARTING 49-11-00-802-002, OPS CHECKED GOOD.
